# SDR 95ZZZM450

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushing
- Part number: S2210370P9157
- Condition: Missing
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - FLT 179 - DURING CLIMB, LANDING GEAR DOOR OPEN LIGHT ILLUMINATED AND LEFT MAIN LANDING GEAR UNSAFE RED LIGHT ILLUMINATED.  VERIFIED LANDING GEAR WAS DOWN AND DOOR REMAINED OPEN.  FOUND LEFT MAIN LANDING GEAR DOOR ACTUATOR BUSHING, MFG P/N S2210370P9-157, MISSING.  INSTALLED BUSHING AND LANDING GEAR AND LANDING GEAR DOOR OPERATION CHECKED NORMAL.
